How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29041
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been to my doctor today, where the CRP showed a result

This answer was rated:

I have been to my doctor today, where the CRP showed a result of 45. The day before i was vomiting some blood and, had diareah 4 times. Can this be a sideefect caussed by me taking Lansoprazol on tuesday and wedensday last week? I stoped it because i felt quiker hart beats. I have a hernia in the esophagus. It has created a small infalmation. Could this be a stomache wound(helicobacter poleri)?

mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hello,


Thanks for your question.

mysticdoc :

H pylori infection can cause these symptoms.

mysticdoc :

H pylori is treated with amoxicillin, clarithromycin and omeprazole for 10 days.

mysticdoc :

Severe acid reflux also can cause these symptoms from stopping lansoprazole.

Customer:

My doctor said he dident beliv it was helicobater.. He thought it was just the reflux and the hernias fault...

mysticdoc :

possible.


H pylori can be checked by checking the H pylori antigens in the stool.

Customer:

Why was my CRP 45? Isn't that high? It should be under 5???

mysticdoc :

CRP can be high from any inflammation in the body.

mysticdoc :

Stomach inflammation is the likely cause.

mysticdoc :

Vural infection can also cause the gastritis and high crp.

mysticdoc :

Viral infection --correction.

Customer:

So it dosen't need to bee caused by bacteria or virus?

mysticdoc :

virus can cause this.

mysticdoc :

but the symptoms will improve gradually.

Customer:

I had a little fever last night of 38,3 0c


 

mysticdoc :

ok that can be related to the virus.

Customer:

I don't have a fever now.

mysticdoc :

that is good--meaning you are recovering

Customer:

i am going to the doctor tomorow to chek the crp agian. Do you think it wil stil be that high?

mysticdoc :

CRP may remain high for 2-3 weeks following an infection.


But it should come down gradually as you feel better.

Customer:

Is Lansoprazol a good or bad medicine? It seems it creates A LOT of side effects??

mysticdoc :

It is a good medicine but some individuals may experience side effects.

mysticdoc :

Ranitidine can be used instead which may not cause problem.

Customer:

I have tried : Omiprazol, Zantec, somac,Nexium and lansoprazol. Is that the same as one of those?

mysticdoc :

yes.

mysticdoc :

Pantoprazole ( protonix) can be tried.

Customer:

Is har zantec?


 

mysticdoc :

yes ranitidine is zantac.

Customer:

Is there a point? I have tried lot's of meds now... My doctor siad that Lanzo was the last try before a surgery. Are surgeries painful when it comes to hernias?

mysticdoc :

Surgery is not painful as anesthesia is used.

mysticdoc :

It may provide permanent solution.

Customer:

Is it painful after?

mysticdoc :

first 2 weeks yes---but then gets better.

Customer:

from a scale of 1-10?

mysticdoc :

5-6

Customer:

Ok thats all i need fore now, thanks :)

Dr Basu and 5 other Health Specialists are ready to help you